Announcement

Collapse
No announcement yet.

Lost sleep because of Ritalin

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Lost sleep because of Ritalin

    During the exam period i decided to take ritalin because some of my friends advised, that was to increase my attention and concentration during the test period. First 2 days i indeed felt more concentrated and aware of everything but i couldn’t sleep, all i got for 4 days is 2-hour sleep during the entire night. Then i became exhausted. It's a bad idea to take ritalin, although my friend said there are doing fine. Could it be because of something else? Maybe i loss sleep because of the stress associated with exams. Also, it game me pack pan, starting from the neck all the way down, i don't know... I think it is the last time using concentration drugs. 


  • #2

    Hey Luca26, that was a very bad decision taking Ritalin to improve concentration. First, you should know ritalin is sold with prescription only, if you really need it. This medication is prescribed to people with disorders such as attention deficit hyperactivity disorder (ADHD) and narcolepsy; in other words, this drug is prescribed to people in order to keep them awake. This explains the reason you had a hard time sleeping, and that caused you even more tiredness and loss of concentration. It is a very dangerous medication if taken by healthy people, you should immediately stop taking it, and i would strongly advise you to tell a doctor about your experiment. Tell your friends to stop taking it if you care about them. There are other ways of improving concentration during exam period, such as taking vitamins, eating dark chocolate and straight 8 hour-sleep. 

    Be careful on your decisions and be healthy!

    Comment

    Working...
    X